# SDR AALA202310254964

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 63,594 hours, 25,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOWER EMERGENCY EXIT LIGHT INOPERATIVE AT SEAT ROW 17ABC. REPLACED LIGHT ASSEMBLY. FUNCTIONAL CHECK GOOD. PER AMM 33-51-01.
